# SDR CALA2011082300551

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 64,907 hours, 13,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N852247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATE DIP PER ECRA 5310-05398 FOR REPAIR AFT CARGO DOOR LOWER MAIN SEAL OUT CHORD REF LOG PAGES 9948811, 9948025, 9948879 FOR WORK ACCOMPLISHED.  ACCOMPLISH PERMANENT REPAIR PER STEP 13 REF EC/RA 5310-05398 PART 3 WITHIN 12 MONTHS PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS, NOTE:  THIS EC/RA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR25.571 AND WILL LIKELY BE PERMANENT WITH REPEAT INSPECT.  ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 12 MONTHS REF EC/RA 5310-05398.  NOTE PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS.  THIS EC/RA IS BEING EVALUATED FOR DMG TOLERANCE AND WILL LIKELY BE MADE PERMANENT WITH REP INSP.  DIP CONTL 12364. INIT: AFTER 10 BUT BEFORE 11 MONTHS (PLG/ENG) & T/A: W/I 12 MONTHS-ODEE
